Title
A further augmentation of the Solow model and the empirics of economic growth for OECD countries A further augmentation of the Solow model and the empirics of economic growth for OECD countries
Author
Faculty/Department
Faculty of Applied Economics
Publication type
article
Publication
Cambridge, Mass. ,
Source (journal)
The quarterly journal of economics. - Cambridge, Mass.
Volume/pages
111(1996) , p. 943-953
ISSN
0033-5533
General
Ook verschenen in: Overdrukken - UFSIA, Studiecentrum voor Economisch en Sociaal Onderzoek; 214
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle